# SDR DHL2002803541

- Difficulty date: October 23, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 77,211 hours, 28,726 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1616757
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Part time: 77,211 hours, 28,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF PRESSURE DOME AREA, INTERIOR LONGERON 17 LT AT FS 1766.000 WITH 2 INCH CRACK IN IT  PERFORMED MAJOR REPAIR IAW SRM53-1-10. REMOVED DAMAGED LONGERON IAW SRM 51-1-21.  CLEANED, TREATED AND PRIMED AREA IAW SRM51-1-8B. INSTALLED NEW LONGERON IAW SRM51-1-21 & SRM 51-1-20D.
